# SDR USAA2011062000006

- Difficulty date: June 15, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 63,955 hours, 40,330 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - CRACK ON NR 1 ENGINE PYLON PANEL 5727L CUTOUT AT PYLON STA 206.50.  REPAIRED NR 1 ENGINE PYLON PANEL 5727L CUTOUT AT PYLON STA 206.50 IAW TYPICAL REPAIR 737-5430-10-0054.
